# SDR CA101108006

- Difficulty date: November 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft time: 14,466 hours
- Engine: Ge CF348C5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 90004433
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 16,711 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, CREW REPORT HE RECEIVED NR 3 BRAKE OVERHEAT MESSAGE PRIOR TO GEAR UP.  THEY FOLLOWED QRH AND LEFT GEAR DOWN FOR 5 MINUTES. LIGHT EXTINGUISHED, FLIGHT CONTINUED.  CREW ELECTED TO DECLARE AN EMERGENCY LANDING.  CAPTAIN MADE ANNOUNCEMENT TO PASSENGER.  FLIGHT LANDED UNEVENTFULLY.  DEFECT 948874 IS RAISED.  MAINTENANCE COMPLETED TROUBLESHOOTING AND FOUND ANTI-SKID CONTROL UNIT AT FAULT.  ANTI SKID CONTROL UNIT REPLACED AND SYSTEM GROUND CHECK SERVICEABLE.  AIRCRAFT RETURN TO SERVICE.  THIS INCIDENT WAS REPORT ON SAFETY/IRREGULARITY REPORT 101106-14.
